# SDR REXA2022092702144

- Difficulty date: September 23, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N913XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15148
- Aircraft time: 32,676 hours, 22,499 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Part number: SH690370641
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 23L IS CORRODED BETWEEN F.S.954 TO F.S.969	REPAIRED STRINGER 23L IAW ENDEAVOR AIR EA CRJ953-14566.
